MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6671
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was backflow in an unspecified number of interlink solution administration sets while in use on a patient.It was stated that the nurse primed the iv (intravenous) tubing and filter and attached it to the patient¿s central line.The extension set was positioned near the patient¿s arm at or below the level of the patient¿s heart.Subsequently blood backed up into the filter.When the nurse picked up the set, the blood and fluid drained back to the patient, but after that there was no fluid (just air) in the line from the filter to the patient; further described as ¿drained dry¿ from the filter to the patient.The nurse exchanged the extension set several times (exact number unknown) and each time the same thing happened.Eventually the administration set did work after trying several new sets.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8429761
Report Number1416980-2019-01459
Device Sequence Number19492974
Product Code FPA
UDI-Device Identifier00085412003993
UDI-Public(01)00085412003993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Catalogue Number2C6671
Device Lot NumberR18J04069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer04/06/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1